| Model Number |
KEX102EB |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transcutaneous vertebroplasty (l5) for primary osteoporosis.It was reported that the ibt did not fit smoothly into the osteo introducer outer casing, and when the ibt was inserted with force, the ibt broke off.Ibt got bent during initial insertion.There was no symptom reported.The procedure was completed with new product.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis: part # kex102eb : lot # 227096498 visual inspection confirmed the shaft of the ibt has been bent due to bend stress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.